# SDR REXA2022040100550

- Difficulty date: March 18, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R3190342
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND AFT CLEATS ATTACHED TO PAX DOOR FORMER AT F.S.338.963, FOUND TO BE CORRODED.	REMOVED AND REPLACED FORWARD AND AFT CLEATS ATTACHED TO FORMER AT F.S.338.963 IAW CRJ 900 SRM  51-42-06-001-001-A01, AND 51-42-13-001-001-A01.
